# SDR DALA2024102810450

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 74,618 hours, 24,593 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 4L DOOR LIGHT UNABLE TO INDICATE IF DOOR IS ARMED. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR FWD PROX SWITCH AREA REF B757 AMM 25-66 , CKS GOOD. (6686278)
